There are two significant chances;
1) You may have some fall of blood pressure, which may or may not be significant.
2) You may have fast heart rate.
Ideal would be any of the option;
a) Ask somebody to stay with your and take blood pressure every 2 hours or earlier if you have dizziness, nausea, vomiting etc.
b) Go to a medical facility where your vital parameters can be monitored.
Usually people will tolerate it well especially who have been taking it for so long.
But you need to have some sort of monitoring.
Was this information helpful to you? I would be glad to answer any further questions.
It is privilege assisting you.
Please let me know if you have further queries or unanswered questions.Please consider a positive 5 star rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.
The rating button is on the left upper side of this thread.
Thank you.Wishing you all the very best in life.